Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 90, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 2, 2007, 6:30 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 2, 2007, 6:30 PM CDT (23:30 UTC)
- Expired
- May 2, 2007, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 7:00 PM CDT | FLASH FLOOD | Grapevine, TX | PARKING LOTS FLOODED, CREEK OUT OF BANKS NEAR HWY 121 AND 360 INTERSECTION |
| May 2, 7:15 PM CDT | FLASH FLOOD | Fort Worth, TX | WATER 8-10 INCHES DEEP ON INSIDE LANE OF I-30 NEAR HULEN IN FORT WORTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 657 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 022330 FFWFWD TXC251-439-030230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 630 PM CDT WED MAY 2 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... JOHNSON COUNTY IN NORTH CENTRAL TEXAS... TARRANT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 930 PM CDT * AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT WORTH TO 20 MILES SOUTHEAST OF VENUS...OR ALONG A LINE EXTENDING FROM FORT WORTH TO 15 MILES NORTHEAST OF HILLSBORO...MOVING NORTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAGINAW...BLUE MOUND...MANSFIELD...HALTOM CITY...DALWORTHINGTON GARDENS...RICHLAND HILLS...PANTEGO...ARLINGTON...HASLET... WATAUGA...NORTH RICHLAND HILLS...HURST...KELLER...BEDFORD... COLLEYVILLE...SOUTHLAKE...EULESS AND GRAPEVINE A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. TURN AROUND... DONT DROWN. LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706 $$
4 follow-up statements
000 WGUS74 KFWD 030014 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 713 PM CDT WED MAY 2 2007 TXC251-439-030230- TARRANT TX-JOHNSON TX- 713 PM CDT WED MAY 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN JOHNSON AND TARRANT COUNTIES... AT 709 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN HAD LEFT JOHNSON COUNTY AND CONTINUED IN NORTHEASTERN TARRANT COUNTY NEAR EULESS. A HIGH WATER RESCUE WAS REPORTED IN JOHNSON COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706 $$
000 WGUS74 KFWD 030101 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 801 PM CDT WED MAY 2 2007 TXC251-439-030230- TARRANT TX-JOHNSON TX- 801 PM CDT WED MAY 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN JOHNSON AND TARRANT COUNTIES... AT 757 PM CDT...THE STRONG THUNDERSTORMS HAD MOVED OU OF THE AREA...BUT RESIDUAL FLOODING WILL REMAIN A PROBLEM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE SETTLEMENT...WESTWORTH...WATAUGA...SOUTHLAKE...SANSOM PARK... SAGINAW...RIVER OAKS...RICHLAND HILLS...PANTEGO...NORTH RICHLAND HILLS...LAKESIDE...LAKE WORTH...KENNEDALE...KELLER...HURST... HASLET...HALTOM CITY...GRAPEVINE...FORT WORTH...FOREST HILL... EVERMAN...EULESS...EDGECLIFF...EAGLE MOUNTAIN...DALWORTHINGTON GARDENS...COLLEYVILLE...BLUE MOUND...BENBROOK...BEDFORD AND ARLINGTON EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706 $$
000 WGUS74 KFWD 030146 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 846 PM CDT WED MAY 2 2007 TXC251-439-030230- TARRANT TX-JOHNSON TX- 846 PM CDT WED MAY 2 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN JOHNSON AND TARRANT COUNTIES... AT 841 PM CDT...RESIDUAL FLOODING CONTINUES FROM EARLIER THUNDERSTORMS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE SETTLEMENT...WESTWORTH...WATAUGA...SOUTHLAKE...SANSOM PARK... SAGINAW...RIVER OAKS...RICHLAND HILLS...PANTEGO...NORTH RICHLAND HILLS...LAKESIDE...LAKE WORTH...KENNEDALE...KELLER...HURST... HASLET...HALTOM CITY...GRAPEVINE...FORT WORTH...FOREST HILL... EVERMAN...EULESS...EDGECLIFF...EAGLE MOUNTAIN...DALWORTHINGTON GARDENS...COLLEYVILLE...BLUE MOUND...BENBROOK...BEDFORD AND ARLINGTON BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706 $$
000 WGUS74 KFWD 030219 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 918 PM CDT WED MAY 2 2007 TXC251-439-030228- TARRANT TX-JOHNSON TX- 918 PM CDT WED MAY 2 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN JOHNSON AND TARRANT COUNTIES... MINOR FLOODING OF LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS IS STILL OCCURRING. THESE AREAS WILL SLOWLY IMPROVE OVER THE NEXT FEW HOURS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:30 PM CDT, 0 minutes earlier.
Area forecast discussion, May 2, 6:30 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 630 PM CDT WED MAY 2 2007 .AVIATION... 630 PM... FOCUS FOR THE 00Z TAF PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. AT 2330Z...STRONG THUNDERSTORMS ARE ALREADY PUSHING THROUGH THE ACT TERMINAL. SHOWERS AND TSTMS ARE ESTIMATED TO CONTINUE THROUGH 03Z AT ACT...DUE TO REDEVELOPMENT TO THE SOUTHWEST. FOR THE METROPLEX...STRONG THUNDERSTORMS OVER CENTRAL TARRANT COUNTY ARE MOVING DIRECTLY TOWARD THE DFW AREA. FREQUENT LIGHTNING...WINDS IN EXCESS OF 60 MPH...AND QUARTER HAIL CAN BE EXPECTED. THERE IS ALSO A BOUNDARY PUSHING NORTHWARD ACROSS TARRANT AND DALLAS COUNTIES. FUNNEL CLOUDS AND A BRIEF TORNADO SPIN UP CANNOT BE RULED OUT. EXPECT THE HEAVY THUNDERSTORM ACTIVITY TO LAST AROUND ONE HOUR. AFTER 01Z...LIGHT TO MODERATE RAIN...WITH SOME RUMBLES OF THUNDER WILL BE COMMON. SEE AIRPORT WEATHER WARNING FOR FURTHER DETAILS. MORE SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING OVER SW TEXAS IN ASSOCIATION WITH ANOTHER UPPER DISTURBANCE. ANOTHER MCS WILL LIKELY MOVE THROUGH THE ACT AND METROPLEX TERMINALS AFTER MIDNIGHT. STRATUS MAY DEVELOP AFTER 09Z AND LINGER THROUGH THE MID MORNING HOURS. CUMULUS WILL BUILD IN THE AFTERNOON...WITH A SLIGHT CHANCE OF THUNDERSTORMS TOMORROW AFTERNOON. HOWEVER...WILL LEAVE MENTION OF AFTERNOON RA/TSRA OUT OF TAFS AT THIS TIME. SCHULTZ && .DISCUSSION... AVIATION UPDATE... 430 PM... AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z. WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN. HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW. FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD OFF FOR A WHILE AT ACT. SCHULTZ PREV DISCUSSION... 400 PM CDT MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20 CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS. DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION... HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS REDEVELOPMENT DURING THE DAY. AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 65 89 69 / 70 60 10 10 0 WACO, TX 64 80 65 89 71 / 80 60 10 10 0 PARIS, TX 63 77 63 86 66 / 60 60 30 10 0 DENTON, TX 63 78 65 89 70 / 60 60 10 10 0 MCKINNEY, TX 62 78 64 87 68 / 60 60 10 10 0 DALLAS, TX 63 78 66 88 72 / 70 60 10 10 0 TERRELL, TX 64 78 65 87 69 / 70 60 10 10 0 CORSICANA, TX 64 79 66 87 70 / 70 60 10 10 0 TEMPLE, TX 65 81 65 89 69 / 80 60 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ129-130-132-135-141>148-156>162-174-175. && WFO FWD
Hazardous weather outlook, May 2, 2:39 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 239 PM CDT WED MAY 2 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 239 PM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO RECENT...HEAVY RAINS ACROSS THIS AREA. SCATTERED...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL MOVE INTO FAR WESTERN SECTIONS OF NORTH TEXAS BY 3 PM AND AFTER. THIS COMPLEX OF THUNDERSTORMS WILL SPREAD TO THE INTERSTATE 35 CORRIDOR THROUGH MIDNIGHT. A TORNADO OR TWO CANT BE RULED OUT THROUGH THIS EVENING. OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD THE REMAINDER OF NORTH TEXAS...WITH THE GREATEST RISK FOR SEVERE WEATHER ALONG AND SOUTH OF INTERSTATE 20...WHERE STRONGER INSTABILITY AND WIND SHEAR ALOFT WILL WILL RESIDE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON... AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY EVENING. LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND WEST OF INTERSTATE 35 THROUGH LATE EVENING...THEN AREAS FURTHER EAST BY MIDNIGHT AND AFTER. 05/
In the hours before
Local storm report, May 2, 4:52 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG GOLDTHWAITE 31.45N 98.57W
05/02/2007 MILLS TX LAW ENFORCEMENT
LARGE TREE LIMBS DOWN...TIME ESTIMATEDLocal storm report, May 2, 5:04 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 12 NW GOLDTHWAITE 31.58N 98.72W
05/02/2007 MILLS TX LAW ENFORCEMENT
TREE LIMBS DOWN...CORRECTED LOCATIONLocal storm report, May 2, 5:35 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST MERIDIAN 31.92N 97.65W
05/02/2007 E80 MPH BOSQUE TX LAW ENFORCEMENT
RELAYED BY BROADCAST MEDIA...POWER OUT IN MERIDIANSpecial weather statement, May 2, 5:39 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 539 PM CDT WED MAY 2 2007 TXZ117-022315- PARKER TX- 539 PM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... PARKER COUNTY AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WEATHERFORD...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...COOL... HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3297 9803 3256 9803 3256 9756 3297 9757 07/BB
Local storm report, May 2, 6:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST CLEBURNE 32.35N 97.41W
05/02/2007 E80 MPH JOHNSON TX AMATEUR RADIO
TREES DOWN NEAR HOSPITAL.Local storm report, May 2, 6:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 2 SE BENBROOK 32.66N 97.44W
05/02/2007 E75 MPH TARRANT TX AMATEUR RADIO
2 SE OF BENBROOKThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:18 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| May 1, 8:33 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 36 min |
| May 1, 8:40 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| May 1, 8:46 PM CDT | Special Weather Statement | FWD | Freestone | 59 min |
| May 1, 8:49 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| May 1, 8:50 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more | 7 hr |
| May 1, 8:55 PM CDT | Special Weather Statement | FWD | Bosque | 65 min |
| May 1, 9:20 PM CDT | Special Weather Statement | FWD | Navarro | 55 min |
| May 1, 9:42 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 1, 9:44 PM CDT | Special Weather Statement | FWD | Freestone | 61 min |
| May 1, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 54 min |
| May 1, 9:57 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| May 1, 9:59 PM CDT | Special Weather Statement | FWD | Coryell | 61 min |
| May 1, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 32 min |
| May 1, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 64 min |
| May 1, 10:21 PM CDT | Special Weather Statement | FWD | Navarro | 54 min |
| May 1, 10:24 PM CDT | Flash Flood Warning | FWD | Limestone | 111 min |
| May 1, 10:27 PM CDT | Special Weather Statement | FWD | Falls | 63 min |
| May 1, 10:42 PM CDT | Special Weather Statement | FWD | Henderson | 63 min |
| May 1, 10:53 PM CDT | Special Weather Statement | FWD | Bell | 67 min |
| May 1, 11:05 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 55 min |
| May 2, 12:00 AM CDT | Special Weather Statement | FWD | Robertson | 60 min |
| May 2, 12:07 AM CDT | Special Weather Statement | FWD | Falls | 53 min |
| May 2, 1:08 AM CDT | Special Weather Statement | FWD | Falls | 37 min |
| May 2, 1:32 AM CDT | Special Weather Statement | FWD | Robertson | 58 min |
| May 2, 2:14 AM CDT | Special Weather Statement | FWD | Robertson | 31 min |
| May 2, 3:21 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more | 25 hr |
| May 2, 3:33 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Hamilton, Mills | 27 min |
| May 2, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 55 min |
| May 2, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 64 min |
| May 2, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 2, 4:39 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| May 2, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 46 min |
| May 2, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hood, Somervell | 82 min |
| May 2, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 21 min |
| May 2, 5:19 PM CDT | Tornado Warning | FWD | Johnson | 26 min |
| May 2, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 76 min |
| May 2, 5:39 PM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 2, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| May 2, 5:45 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 57 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 67 min |
| May 2, 6:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| May 2, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 81 min |
| May 2, 6:20 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 70 min |
| May 2, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 76 min |
| May 2, 6:36 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 2, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 21 min |
| May 2, 6:44 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 2, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Rockwall | 73 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 97 min |
| May 2, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 25 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.